The police department issued a statement Monday talking about psychedelic drugs and clarifying that LSD ("acid") and other synthetic drugs could result in overdose or possible death.
State College Police say over the last few days, they've responded to two drug overdoses related to acid or similar drugs. They say initial investigation indicates the use of these drugs has resulted in the accidental death of a Penn State student and treatment of six other individuals for suspected drug overdose.
It is believed these drugs are being distributed as “acid” but the exact synthetic compound of the drug has not been determined. These drugs are usually taken by ingesting small tabs of paper (frequently placed under the tongue) which have been soaked in the liquid form of the drug then dried. The investigation has revealed the drugs used in the aforementioned incidents have been placed on small white rectangular tabs of paper which is then ingested orally.
Any information related to the use of these drugs, or questions, can be directed to the State College Police Department.
Copyright 2015 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.